Hail, Genesee
- When
- June 25, 12:50 PM EST
- Where
- Genesee County, 0.86 mi SE of Genesee Duford Arpt
- Measured
- 1 in hail
- Reported by
- Trained Spotter
- Coordinates
- 43.110, -83.620
A weak low pressure system coupled with high instability triggered several severe thunderstorms along and south of I-69 during the afternoon hours of June 25th, into the early evening hours. Southern Macomb county was hardest hit, as the majority of the 80,000 DTE customers who lost power resided in Macomb county.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS DTX wrote it up.
A weak low pressure system coupled with high instability triggered several severe thunderstorms along and south of I-69 during the afternoon hours of June 25th, into the early evening hours. Southern Macomb county was hardest hit, as the majority of the 80,000 DTE customers who lost power resided in Macomb county.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Detroit, MI wrote its last area forecast discussion before the first event at Jun 25, 12:38 PM EST, 12 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI 138 PM EDT THU JUN 25 2009 .AVIATION... VERY UNSTABLE ATMOSPHERE IN PLACE ACROSS ALL TAF SITES THIS AFTERNOON SOUTH OF A COLD FRONT LOCATED ACROSS MID MICHIGAN. CU FIELD HAS BEGUN TO DEVELOP AS SHOWN ON VISIBLE SATELLITE AND SHOULD INCREASE IN COVERAGE WITH THE ABUNDANT LOW LEVEL MOISTURE IN PLACE. STRONG INSTABILITY IN COMBINATION WITH GOOD UPPER LEVEL SUPPORT WILL PROVIDE A VERY GOOD CHANCE FOR THUNDERSTORMS TO IMPACT TAF SITES EARLY THIS EVENING. MOST OF THE ACTIVITY SHOULD EXIT THE SITES BY ABOUT 10 PM. WILL MONITOR STORM DEVELOPMENT AND AMEND TAFS AS NECESSARY FOR TIMING. OVERNIGHT...SKIES SHOULD CLEAR AS WINDS BECOME NORTHERLY BEHIND THE PASSING COLD FRONT. && .PREV DISCUSSION...ISSUED 358 AM EDT THU JUN 25 2009 SHORT TERM...TODAY A WEAK ILL-DEFINED SURFACE BOUNDARY IS SHOWN EXTENDING ACROSS CENTRAL MICHIGAN ON THE 07Z SURFACE ANALYSIS. THIS FRONT WILL PROVIDE A FOCUS FOR THUNDERSTORM DEVELOPMENT TODAY AS IT SLIDES SOUTH INTO THE HUMID AND UNSTABLE AIRMASS ACROSS SOUTHERN MICHIGAN. SOME CONVECTION IS STILL POSSIBLE ACROSS THE SAGINAW VALLEY AND THUMB LATER THIS MORNING ALONG THE FRONTAL BOUNDARY AS WEAK SHORT ENERGY NOTED UPSTREAM OVER WISCONSIN PASSES ACROSS LOWER MICHIGAN. MORE NUMEROUS CONVECTION IS EXPECTED DURING THE AFTERNOON AS THE MID LEVEL WAVE NOW OVER THE MANITOBA/ONTARIO BORDER SLIDES ACROSS THE NORTHERN GREAT LAKES AND AMPLIFIES...ALLOWING MID LEVEL HEIGHTS TO DROP ACROSS SOUTHERN MICHIGAN. ADDITIONAL UPSTREAM SHORT WAVE ENERGY AND CONVERGENCE ALONG THE SURFACE FRONT AND/OR OTHER SURFACE BOUNDARIES WILL HELP FOCUS CONVECTIVE DEVELOPMENT THIS AFTERNOON. THE UPPER FLOW WILL ALSO BECOME INCREASINGLY DIFFLUENT DURING THE COURSE OF THE DAY...AND EXIT REGION JET DYNAMICS WILL INCREASE AS THE UPPER JET MAX OBSERVED OVER SOUTHERN SASKATCHEWAN ON THE 00Z UPPER AIR PLOTS DIVES INTO THE WESTERN GREAT LAKES. UPSTREAM 00Z SOUNDINGS REVEALED A DEEP ELEVATED MIXED LAYER...WHICH WILL ADVECT ACROSS THE FORECAST AREA TODAY AND COMBINE WITH DAYTIME HEATING AND MOISTURE POOLING ALONG THE SURFACE FRONT TO CREATE AMPLE INSTABILITY. MODEL SOUNDINGS INDICATE 0-1KM MIXED LAYER CAPE APPROACHING 2000 J/KG. A 40-45KT 500MB WIND MAX IS EXPECTED TO PROGRESS INTO THE STATE DURING THE AFTERNOON...ACCOMPANIED BY A SURGE OF MID LEVEL DRY AIR. THESE FACTORS WILL FAVOR LINEAR CONVECTIVE MODES WITH THE THREAT FOR DAMAGING WIND GUSTS. GIVEN THE POTENTIAL FOR PREFRONTAL TROUGHING/LAKE BREEZE BOUNDARIES/CONVECTIVE OUTFLOW...STORM RELATIVE HELICITY MAY FAVOR SOME SUPERCELLS EARLY IN THE CONVECTIVE EVENT. ALL THESE FACTORS HAVE LED TO SPC PLACING ALL OF SOUTHEAST MICHIGAN IN A SLIGHT RISK FOR SEVERE WEATHER ON THE DAY ONE OUTLOOK. SURFACE DEWPOINTS ARE EXPECTED TO BE IN THE UPPER 60S/LOWER 70S ALONG AN AHEAD OF THE SURFACE FRONT. WHILE THERE WILL BE SOME MID AND HIGH LEVEL CLOUDS AROUND THIS MORNING...ENOUGH HEATING IS EXPECTED TO CREATE ANOTHER HOT AND HUMID DAY. IN ANTICIPATING A LATER START TO CONVECTION ALONG AND SOUTH OF I-94...MAX TEMPS NEAR 90 LOOK REASONABLE. MEANWHILE...IN ANTICIPATING EARLY TO MID AFTERNOON CONVECTION...WILL KEEP FORECAST HIGHS IN THE 80S NORTH OF THE I-94 CORRIDOR. LONG TERM...TONIGHT THROUGH WEDNESDAY UPPER TROUGH WILL EXIT EAST OUT OF MICHIGAN EARLY TONIGHT AS UPPER RIDGING BUILDS TO OUR WEST. THIS WILL ALLOW LOWER MICHIGAN TO FALL UNDER THE INFLUENCE OF SURFACE HIGH PRESSURE...AND BRING AN END TO ANY LINGERING SHOWERS AND THUNDERSTORMS DURING THE LATE EVENING. SURFACE HIGH PRESSURE WILL THEN HOLD INTO SATURDAY AS THE UPPER RIDGE AXIS SLOWLY TRANSLATES EAST ACROSS THE GREAT LAKES. SOME QUESTION AS TO HOW MUCH INSTABILITY WILL BE PRESENT ON FRIDAY AS LAKE BREEZES MOVE INLAND. GFS MODEL SOUNDINGS FROM 00Z INDICATE ENOUGH WARMING ALOFT FROM THE RIDGE TO INHIBIT THUNDERSTORM FORMATION...HOWEVER THE NAM IS A BIT STEEPER WITH THE MID LEVEL LAPSE RATES AND ALLOWS A DEEPER LAYER OF INSTABILITY TO DEVELOP. WILL CONTINUE TO FOLLOW THE MORE STABLE GFS AS UPPER RIDGING BUILDS IN AND WATCH FOR ANY WESTWARD SHIFT WITH THE RIDGE AXIS WHICH COULD PREVENT SOME OF THE WARMING ALOFT SHOWN ON THE GFS SOUNDINGS. STRONG UPPER LOW OVER BRITISH COLUMBIA WILL TRACK ACROSS CANADA AND INTO THE WESTERN GREAT LAKES ON SATURDAY/SATURDAY NIGHT. THIS WILL PUSH A STRONG SURFACE LOW ACROSS THE NORTHERN GREAT LAKES SATURDAY NIGHT...THOUGH MODELS CONTINUE TO DIFFER ON WHETHER THE CENTER OF THIS SYSTEM WILL PUSH ACROSS CENTRAL ONTARIO OR NORTHERN MICHIGAN...LEADING TO SOME DIFFERENCES WITH WHERE THEY PLACE THE FRONTAL BOUNDARIES/OCCLUSION AND INSTABILITY. RECENT SHIFT TO NOCTURNAL TIMING OF FRONTAL/OCCLUSION PASSAGE WOULD BODE FAVORABLE FOR SOUTHEAST MICHIGAN AS THIS WOULD KEEP THE HIGHEST SURFACE/MIXED LAYER INSTABILITY WELL TO OUR WEST OVER WISCONSIN SATURDAY AFTERNOON/EVENING. DID LEAVE SOME POPS IN FOR LATE SATURDAY AFTERNOON...BUT THIS WAS MORE TO COVER UNCERTAINTY IN TIMING RATHER THAN INSTABILITY AND LIFT AHEAD OF THE SYSTEM. 00Z GFS/NAM SOUNDINGS ARE ACTUALLY QUITE STABLE NOW FOR SATURDAY AFTERNOON...ESPECIALLY IN THE MID LEVELS. CHANCES FOR SHOWERS AND THUNDERSTORMS WILL BECOME LIKELY OVERNIGHT ON SATURDAY AS THE SYSTEM MOVES ACROSS...WITH SOME ACTIVITY LINGERING INTO THE FIRST HALF OF THE DAY ON SUNDAY. WILL HAVE TO KEEP AN EYE ON MODEL TIMING HOWEVER...AS WE HAVE SEEN A TENDENCY TO SLOW THINGS DOWN OVER THE PAST FEW DAYS. MEDIUM RANGE MODELS ARE IN FAIRLY GOOD AGREEMENT WITH THE CANADIAN UPPER LOW STALLING OVER THE GREAT LAKES SUNDAY THROUGH WEDNESDAY. WHILE ANY SHORTWAVES AND FRONTS WILL BE HARD TO TIME...SUFFICIENT MOISTURE AND GOOD INSTABILITY GENERATED FROM THE UPPER COLD POOL SUPPORTS A BROAD-BRUSH CHANCE OF SHOWERS ALONG WITH DAYTIME THUNDERSTORMS THROUGH THE PERIOD. HAVE ALSO COOLED THE FORECAST SLIGHTLY AS WE SHOULD EXPECT BELOW NORMAL TEMPERATURES UNDER THE UPPER LOW. MARINE... A WEAK COLD FRONT AND UPPER LEVEL DISTURBANCE WILL TRIGGER SEVERAL ROUNDS OF THUNDERSTORMS TODAY. SOME OF THESE STORMS WILL BE STRONG TO SEVERE WITH THE POTENTIAL FOR WIND GUSTS GREATER THAN 40 KNOTS. WEAK HIGH PRESSURE WILL EXPAND ACROSS THE AREA ON FRIDAY AND LINGER INTO SATURDAY...PROVIDING LIGHT WINDS AND IDEAL BOATING CONDITIONS. A STRONG COLD FRONT IS FORECAST TO MOVE THROUGH THE REGION EARLY SUNDAY. THIS SYSTEM WILL TRIGGER THUNDERSTORMS. COLD AIR ADVECTION BEHIND THIS FRONT MAY BE STRONG ENOUGH TO CREATE SOME GUSTY WINDS AND HIGHER WAVES SUNDAY INTO EARLY MONDAY. && .DTX WATCHES/WARNINGS/ADVISORIES... MI...NONE. LAKE HURON...NONE. LAKE ST CLAIR...NONE. MI WATERS OF LAKE ERIE...NONE. && AVIATION.....DRK SHORT TERM...SC LONG TERM....HLO MARINE.......SC YOU CAN OBTAIN YOUR LATEST NATIONAL WEATHER SERVICE FORECASTS ONLINE AT WWW.WEATHER.GOV/DETROIT (ALL LOWER CASE).
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI 437 AM EDT THU JUN 25 2009 MIZ047>049-053>055-060>063-068>070-075-076-082-083-260845- MIDLAND-BAY-HURON-SAGINAW-TUSCOLA-SANILAC-SHIAWASSEE-GENESEE-LAPEER- ST. CLAIR-LIVINGSTON-OAKLAND-MACOMB-WASHTENAW-WAYNE-LENAWEE-MONROE- 437 AM EDT THU JUN 25 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST MICHIGAN. .DAY ONE...TODAY AND TONIGHT NUMEROUS THUNDERSTORMS ARE EXPECTED TODAY. THERE IS A SLIGHT CHANCE OF SEVERE WEATHER WITH THESE STORMS. TIMING OF SEVERE WEATHER WILL BE BETWEEN 1 PM AND 8 PM. THE STRONGEST STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 70 MPH AND HAIL TO ONE INCH IN DIAMETER. THERE IS ALSO A SLIGHT CHANCE OF A TORNADO WITH THE STRONGEST STORMS. ANY STORM THAT DEVELOPS WILL PRODUCE INTENSE RAINFALL AND FREQUENT CLOUD TO GROUND LIGHTNING. THUNDERSTORMS THAT DEVELOP BEFORE 3 PM WILL MOVE EAST AT 15 MPH. THOSE THAT DEVELOP AFTER WILL MOVE SOUTHEAST AT 30 MPH. A WEAK COLD FRONT WILL PUSH ACROSS THE REGION FROM THE NORTH TODAY. HUMID AND UNSTABLE AIR ALONG AND IN ADVANCE OF THIS FRONT WILL TRIGGER THE THUNDERSTORMS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THERE IS A CHANCE OF THUNDERSTORMS SATURDAY NIGHT INTO SUNDAY AS A STRONG COLD FRONT SLIDES ACROSS THE REGION. THE CHANCE OF THUNDERSTORMS WILL CONTINUE THROUGH MONDAY AND TUESDAY AS A LOW PRESSURE SYSTEM LINGERS OVER THE REGION. .SPOTTER INFORMATION STATEMENT... DISPATCHERS...PLEASE NOTIFY YOUR EMERGENCY MANAGERS IMMEDIATELY. SPOTTER ACTIVATION WILL LIKELY BE NEEDED THIS AFTERNOON. LCZ422-423-460-LEZ444-LHZ361>363-421-422-441>443-462>464-260845- ST. CLAIR RIVER-DETROIT RIVER-LAKE ST. CLAIR- MICHIGAN WATERS OF LAKE ERIE FROM DETROIT RIVER TO NORTH CAPE MI- LAKE HURON FROM 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LT BEYOND 5 NM OFF SHORE- LAKE HURON FROM PRESQUE ISLE LIGHT TO STURGEON POINT MI BEYOND 5NM OFF SHORE- LAKE HURON FROM STURGEON POINT TO ALABASTER MI BEYOND 5NM OFF SHORE- OUTER SAGINAW BAY SW OF ALABASTER TO PORT AUSTIN MI TO INNER SAGINAW BAY-INNER SAGINAW BAY SW OF POINT AU GRES TO BAY PORT MI- PORT AUSTIN TO HARBOR BEACH MI-HARBOR BEACH TO PORT SANILAC MI- PORT SANILAC TO PORT HURON MI- LAKE HURON FROM PORT AUSTIN TO HARBOR BEACH BEYOND 5NM OFF SHORE- LAKE HURON FROM HARBOR BEACH TO PORT SANILAC BEYOND 5NM OFF SHORE- LAKE HURON FROM PORT SANILAC TO PORT HURON BEYOND 5NM OFF SHORE- 437 AM EDT THU JUN 25 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ERIE...LAKE HURON AND LAKE ST CLAIR. .DAY ONE...TODAY AND TONIGHT NUMEROUS THUNDERSTORMS ARE EXPECTED TODAY. THERE IS A SLIGHT CHANCE OF SEVERE WEATHER WITH THESE STORMS. TIMING OF SEVERE WEATHER WILL BE BETWEEN 1 PM AND 8 PM. THE STRONGEST STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 60 KNOTS AND HAIL TO ONE INCH IN DIAMETER. ANY STORM THAT DEVELOPS WILL PRODUCE INTENSE RAINFALL AND FREQUENT CLOUD TO GROUND LIGHTNING. THUNDERSTORMS THAT DEVELOP BEFORE 3 PM WILL MOVE EAST AT 15 MPH. THOSE THAT DEVELOP AFTER WILL MOVE SOUTHEAST AT 30 MPH. A WEAK COLD FRONT WILL PUSH ACROSS THE REGION FROM THE NORTH TODAY. HUMID AND UNSTABLE AIR ALONG AND IN ADVANCE OF THIS FRONT WILL TRIGGER THE THUNDERSTORMS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THERE IS A CHANCE OF THUNDERSTORMS SATURDAY NIGHT INTO SUNDAY AS A STRONG COLD FRONT SLIDES ACROSS THE REGION. THE CHANCE OF THUNDERSTORMS WILL CONTINUE THROUGH MONDAY AND TUESDAY AS A LOW PRESSURE SYSTEM LINGERS OVER THE REGION. .SPOTTER INFORMATION STATEMENT... DISPATCHERS...PLEASE NOTIFY YOUR EMERGENCY MANAGERS IMMEDIATELY. SPOTTER ACTIVATION WILL LIKELY BE NEEDED THIS AFTERNOON. SC YOU CAN OBTAIN YOUR LATEST NATIONAL WEATHER SERVICE FORECASTS ONLINE AT WWW.WEATHER.GOV/DETROIT (ALL LOWER CASE).
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI 952 AM EDT THU JUN 25 2009 MIZ049-251415- HURON- 952 AM EDT THU JUN 25 2009 ...THUNDERSTORM MOVING THROUGH NORTHERN HURON COUNTY... AT 949 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 9 MILES SOUTHWEST OF PORT AUSTIN...MOVING EAST AT 30 MPH. ONE HALF INCH DIAMETER HAIL...WINDS GREATER THAN 40 MPH...FREQUENT CLOUD TO GROUND LIGHTNING...ARE POSSIBLE WITH THIS STORM. * THE THUNDERSTORM WILL BE NEAR... KINDE AROUND 1000 AM EDT... GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED. SF
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI 1027 AM EDT THU JUN 25 2009 MIZ049-251500- HURON- 1027 AM EDT THU JUN 25 2009 ...SIGNIFICANT WEATHER ADVISORY... AT 1024 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 4 MILES SOUTHWEST OF PORT HOPE...MOVING EAST AT 30 MPH. ONE HALF INCH DIAMETER HAIL...WINDS GREATER THAN 40 MPH...FREQUENT CLOUD TO GROUND LIGHTNING...ARE POSSIBLE WITH THIS STORM. * THE THUNDERSTORM WILL BE NEAR... HARBOR BEACH AROUND 1035 AM EDT... GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED. SF
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI 143 PM EDT THU JUN 25 2009 MIZ061-251800- GENESEE- 143 PM EDT THU JUN 25 2009 ...SIGNIFICANT WEATHER ADVISORY... AT 141 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED RAPIDLY DEVELOPING THUNDERSTORMS OVER GENESEE COUNTY...MOVING SOUTHEAST AT 10 MPH. ONE HALF INCH DIAMETER HAIL...WINDS UP TO 45 MPH...ARE POSSIBLE WITH THESE STORMS. GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW AROUND. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED. SF/DRC
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE DETROIT/PONTIAC MI 144 PM EDT THU JUN 25 2009 MIZ068-251800- LIVINGSTON- 144 PM EDT THU JUN 25 2009 ...SIGNIFICANT WEATHER ADVISORY... AT 143 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A RAPIDLY DEVELOPING THUNDERSTORM NEAR FOWLERVILLE...MOVING EAST AT 25 MPH. ONE HALF INCH DIAMETER HAIL...WINDS UP TO 40 MPH...ARE POSSIBLE WITH THIS STORM. * THE THUNDERSTORM WILL BE NEAR... COHOCTAH AROUND 155 PM EDT... OAK GROVE AND HOWELL AROUND 200 PM EDT... GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW AROUND. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED. SF/DRC
The Detroit radar (KDTX), 47 km away, was scanning. The volume nearest the first event began at 17:48 UTC.
24 thunderstorm wind, 20 hail, 3 flash flood. Local standard time, as filed.
Minor damage to vehicles reported.
A trained spotter estimated a 65 mph thunderstorm wind gust.
Large trees and power poles reported down.
Twelve inch diameter trees were reported blown down.
A large tree was blown down on Van Dyke Avenue and struck a car, causing minor damage.
Extensive thunderstorm wind damage across Sterling Heights, with over 50 trees reported down. A few of those trees fell onto houses and cars, with hundreds of downed wires.
Small to meduim size tree branches were reported down at 22 Mile and Schoenner Roads.
A trained spotter estimated 60 mph thunderstorm wind gust, which downed small tree branches.
Trees and power lines were reported down.
Multiple reports of a half of a foot of standing water on area roads, including: M-59, Byron, Grand River, and Oak Grove Road.
Multiple 6 inch diameter trees reported down.
A 24 inch diameter tree was reported down around 14 mile and Groesbeck Roads.
Large tree limbs were reported down.
A large tree was blown down, blocking the westbound lanes on Chicago Road near 14 Mile.
A trained spotter estimated an 65 mph thunderstorm wind gust.
Numerous large tree branches and small trees were reported down.
Hail went through awning on porch.
Multiple 6 inch in diameter trees down.
A trained spotter estimated a 60 mph thunderstorm wind gust.
A trained spotter estimated a 60 mph thunderstorm wind gust which brought down small tree limbs.
Several oak trees split and fell over, along with small tree limbs reported blown down.
A large tree was blown down and blocking the road at Raisinville and Bluebush Roads.
A trained spotter estimated 60 mph thunderstorm wind gust which brought down small tree branches.
Trees and power lines were reported down.
Multiple reports of up to 1 foot of water over roads in and around I-94 and Jackson Roads.
Numerous trees and powerlines reported down.
Dozens of reports of street flooding on area roads with up to 5 feet of standing water.
Two 12 inch in diameter trees reported down.
Large Trees were reported blown down.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Michigan in 2009Every state in 2009This day in weather historyWarnings in Michigan, June 2009
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 169429, 169409, 169420, 169421, 169517, 169424, 169519, 169425, 169428, 169432, 169431, 169464, 169448, 169489, 169475, 169514, 169473, 169449, 169466, 169468, 169491, 182241, 169453, 169497, 169484, 169499, 169467, 169494, 169534, 169535, 169486, 169479, 169481, 169525, 169512, 169454, 169455, 169503, 169506, 182204, and more.